# SDR DL777060835

- Difficulty date: October 9, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 28,917 hours, 4,592 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 19,264 hours, 2,787 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 19,264 hours, 2,787 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK LP TURBINE DRAIN.  REPLACED NR 2 ENGINE IAW TRANS 11T003.
